# SDR 7AHR20130415002

- Difficulty date: April 15, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,977 hours, 34,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 41,977 hours, 34,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT BS 69.5 LONGERON 20 TO 21 LT SIDE SKIN.  REMOVED ELEVEN RIVETS AT BS 69.5 AT LONGERON 20 TO 21 LT SIDE IAW SRM 51-10-4.  REMOVED DAMAGE SKIN IAW SRM 53-04-02.  FABRICATED LOCATED AND DRILLED REPAIR DOUBLER IAW SRM 51-10-04.  INSTALLED REPAIR DOUBLER IAW SRM 53-04-02.
